# SDR DALA2025033102364

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0877898) DURING INSPECTION OF L/H HORIZONTAL STABILIZER LOWER SKIN REPAIR IT WAS NOTED THAT TEMP FASTENERS USED IN REPAIR HAD 1 FASTENER WITH A CRACKED COLLAR. AREA INVOLVED IS 5TH RIB O/B OF STA 109.9. L/H HORIZONTAL STABILIZER LOWER SKIN WAS REPAIRED PER B737-800 SRM 55-10-01-2R-11.
